# SDR GLBA20091127H

- Difficulty date: November 24, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 29,449 hours, 37,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX CRACKS WERE FOUND AROUND RIVETS ON THE FUSELAGE SKIN ABOVE THE AIRSTAIR DOOR AT FS 163.975.  3 CRACKS NOTED TOTALING APPROX .875".  MAINTENANCE REMOVED DAMAGED PATCH AND INTALLED FILLER AT F.S. 163.975 STRINGER 1  AND PERFORMED THE REQUIRED RII INSPECTIONS I.A.W. E.O. 09-1900-53-034. MATERIALS UTILIZED FOR THE REPAIR ARE INCLUDED IN THE ENGINEERING ORDER.
